MathSciNet Relay Station
MathSciNet bibliographic data
MR2592235 (2011c:62273) 62M05 (60J60 62F12)
Barczy, M.; Pap, G. Asymptotic behavior of maximum likelihood estimator for time inhomogeneous diffusion processes. J. Statist. Plann. Inference 140 (2010), no. 6, 1576–1593.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement